Arkansas, 2013Damaging Wind in Arkansas, May 30, 2013
May 30, 2013 · NWS MEG · 1 event in 1 county or zone
An upper level disturbance moving through the Mid-South interacted with a moist and unstable airmass to produce scattered thunderstorms during the afternoon and evening hours of May 30, 2013 . A few of the storms became severe with large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance moving through the Mid-South interacted with a moist and unstable airmass to produce scattered thunderstorms during the afternoon and evening hours of May 30, 2013 . A few of the storms became severe with large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at May 30, 2:41 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, May 30, 2:41 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT THU MAY 30 2013
.DISCUSSION...
CURRENTLY...A BREEZY...WARM AND HUMID DAY UNDERWAY ACROSS THE
MIDSOUTH. SURFACE DEWPOINTS RANGE FROM THE MID 60S TO AROUND 70
AND TEMPS HAVE CLIMBED INTO THE 80S WITH SOME BREAKS OF SUN HERE
AND THERE. AN APPROACHING MID LEVEL SHORTWAVE...THAT IS ROTATING
AROUND THE BASE OF THE BROAD UPPER TROUGH OVER THE NORTH CENTRAL
PLAINS...IS MOVING INTO WESTERN ARKANSAS. THIS FEATURE COMBINED
WITH SURFACE HEATING IS PRODUCING ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE MIDSOUTH.
TONIGHT...THE THUNDERSTORMS ACROSS THE MIDSOUTH ATTM ARE MOSTLY
DIURNALLY DRIVEN AND MUCH OF THIS ACTIVITY WILL WANE WITH LOSS OF
HEATING EARLY THIS EVENING...ESPECIALLY EAST OF THE MS RIVER.
MEANWHILE COMPLEXES OVER WESTERN ARKANSAS AND TO THE NORTH
APPROACHING THE I-44 CORRIDOR IN MISSOURI ARE MORE ORGANIZED AND
SUPPORTED BY THE BAND OF STRONGER MID LEVEL WINDS ASSOCD WITH THE
APPROACHING SHORTWAVE. AS THE MID LEVEL SHORTWAVE PUSHES INTO THE
MIDSOUTH EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO PUSH INTO NE
AR/MO BOOTHEEL THIS EVENING. THE COMBINATION OF GOOD
INSTABILITY...SBCAPES OF 3000 J/KG AND LIFTED INDEX VALUES OF -6C
TO -8C ...COMBINED WITH SOME STRONGER MID LEVEL WINDS ASSOCD WITH
THE SHORTWAVE...0-6KM BULK SHEAR OF 30KTS...WILL SUPPORT OF FEW
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS OVER NE AR AND
THE MO BOOTHEEL THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
GRADUALLY WEAKEN ACROSS THE NORTHERN TIER OF MIDSOUTH
OVERNIGHT...PERHAPS PUSHING INTO THE I-40 CORRIDOR LATER TONIGHT.
THE SEVERE THREAT SHOULD WANE BY MIDNIGHT AS INSTABILITY
DIMINISHES AND THE SHORTWAVE LIFTS NORTHEAST. LOWS WILL BE MILD
AGAIN...AROUND 70.
FRIDAY...A FEW SHOWERS AND THUNDERSTORMS MAY BE LEFT OVER IN THE
MORNING ACROSS NE WEST TN. SHOULD SEE MORE SUNSHINE AS UPPER
RIDGING TRIES TO BUILD BACK IN DURING THE DAY. WILL SEE A FEW
DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
THOUGH AREAL COVERAGE WILL BE LOW. TEMPS WILL WARM BACK INTO THE
MID AND UPPER 80S WITH A MODERATE SOUTHERLY BREEZE.
FRIDAY NIGHT THROUGH SUNDAY...FRIDAY EVENING SHOULD BE DRY AND
MILD. MEANWHILE A MORE SIGNIFICANT SHORTWAVE ROTATES AROUND THE
NORTH CENTRAL PLAINS UPPER TROF WHICH BEGINS TO MOVE A COLD FRONT
TOWARD THE MIDSOUTH FRIDAY NIGHT. BY 12Z SATURDAY THE COLD FRONT
WILL BE LOCATED FROM NORTHERN MISSOURI TO THE RED RIVER VALLEY
WITH SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN
MISSOURI. SOME OF THIS ACTIVITY SHOULD PUSH INTO NW PARTS OF THE
MIDSOUTH LATE FRIDAY NIGHT. A FEW OF THOSE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WIND ACROSS NE AR/MO BOOTHEEL/NW TN.
THE COLD FRONT WILL DROP INTO THE MIDSOUTH SATURDAY AFTERNOON AND
SATURDAY NIGHT. THE SHORTWAVE MOVING THROUGH THE MISSISSIPPI
VALLEY COMBINED WITH AN UNSTABLE AIRMASS ACROSS THE MIDSOUTH WILL
RESULT IN SOME SEVERE STORMS. THE FRONT WILL EXIT THE AREA BY
SUNDAY MORNING WITH CLEARING AND COOLER CONDITIONS MOVING IN.
SUNDAY NIGHT THROUGH TUESDAY...COOL AND DRY HIGH PRESSURE WILL
BUILD IN WITH SOME REALLY PLEASANT CONDITIONS. COULD SEE LOWS BACK
IN THE 50S ACROSS MANY PLACES MONDAY AND TUESDAY MORNINGS.
WEDNESDAY AND THURSDAY...HIGH PRESSURE SLIDES EAST AND A
WARMER...MORE HUMID AIRMASS RETURNS ALONG WITH SMALL CHANCES FOR
SHOWERS AND THUNDERSTORMS.
SJM
&&
.AVIATION...
18Z TAF CYCLE
SHOWERS AND THUNDERSTORMS WILL BE ISOLATED ACROSS ALL TAF SITES
THIS AFTERNOON. MAINLY VFR CONDITIONS THROUGHOUT THE
PERIOD...EXCEPT FOR VISBY OBSTRUCTIONS CAUSED BY HEAVY RAIN FROM
CONVECTIVE DOWNPOURS. WINDS WILL REMAIN HIGH AS THE PRESSURE
GRADIENT REMAINS TIGHT OVER THE MID-SOUTH. WINDS WILL BE FROM THE
SOUTH..SUSTAINED 12-18 KTS WITH GUSTS 18-26 KTS THROUGH SUNSET.
WINDS WILL REMAIN 10-14 KTS INTO THE OVERNIGHT HOURS.
AC3
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 72 89 74 86 / 40 20 20 40
MKL 70 87 72 84 / 40 30 20 40
JBR 70 86 72 82 / 70 20 50 60
TUP 70 89 71 89 / 20 20 10 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 30, 2:55 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT THU MAY 30 2013
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
355 PM CDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
AN UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE MIDSOUTH TONIGHT.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL THIS EVENING WHERE THERE IS A
SLIGHT RISK FOR SEVERE STORMS. DAMAGING WINDS AND LARGE HAIL ARE
THE MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL
ABOUT MIDNIGHT.
ELSEWHERE...EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WITH STRONG STORMS POSSIBLE THIS EVENING. GUSTY WINDS TO 40 MPH
AND SMALL HAIL ARE THE THREATS FROM ANY STRONG STORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A MESOSCALE CONVECTIVE SYSTEM MAY DEVELOP ACROSS MISSOURI FRIDAY
EVENING AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE LATE FRIDAY NIGHT INTO SATURDAY
MORNING. THERE IS A SLIGHT RISK FOR SEVERE STORMS CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE
POSSIBLE AND COULD PRODUCE LOCALIZED FLASH FLOODING.
A COLD FRONT WILL PUSH INTO THE MIDSOUTH LATE SATURDAY AFTERNOON
INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS
ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE
AND NORTHWEST MISSISSIPPI. THE MAIN THREATS FROM THESE STORMS
WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL.
SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY NIGHT ACROSS
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE.
IN ADDITION...SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY
AFTERNOON INTO SATURDAY NIGHT ACROSS EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI.
SJM
In the hours before
Special weather statement, May 30, 3:59 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT THU MAY 30 2013
ARZ008-017-302230-
LAWRENCE AR-RANDOLPH AR-
459 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...
WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF LYNN AT 459 PM CDT...
MOVING NORTH AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3603 9136 3623 9136 3625 9133 3622 9104
3588 9104 3588 9136 3602 9136
TIME...MOT...LOC 2159Z 197DEG 28KT 3601 9121Special weather statement, May 30, 4:01 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT THU MAY 30 2013
MSZ011-020-302230-
TALLAHATCHIE MS-QUITMAN MS-
501 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...
SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
CENTRAL TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF WEBB AT 502 PM CDT...
MOVING NORTH AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN QUITMAN AND TALLAHATCHIE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3392 9043 3425 9045 3426 9013 3391 9014
TIME...MOT...LOC 2202Z 195DEG 28KT 3399 9030
Special weather statement, May 30, 4:21 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT THU MAY 30 2013
MSZ002>004-013-014-302245-
BENTON MS-UNION MS-TIPPAH MS-MARSHALL MS-LAFAYETTE MS-
521 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER CAMBRIDGE AT 521 PM CDT...MOVING NORTH
AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...LAFAYETTE...MARSHALL...TIPPAH AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS...NEW ALBANY AND
WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3483 8961 3484 8893 3438 8900 3438 8972
TIME...MOT...LOC 2221Z 192DEG 44KT 3447 8936
Special weather statement, May 30, 4:24 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
524 PM CDT THU MAY 30 2013
ARZ008-009-017-018-026-302300-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-RANDOLPH AR-
524 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHWEST OF LYNN AT 524 PM CDT...
MOVING NORTH AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH
COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...HOXIE...LAKE
CHARLES STATE PARK...LAKE FRIERSON STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3650 9059 3588 9072 3589 9136 3623 9136
3625 9133 3625 9127 3637 9128 3639 9132
3641 9131 3643 9136 3646 9137 3650 9142
TIME...MOT...LOC 2224Z 199DEG 41KT 3608 9127Special weather statement, May 30, 4:27 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT THU MAY 30 2013
MSZ011-012-302300-
QUITMAN MS-PANOLA MS-
527 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
WESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF VANCE AT 528 PM CDT...
MOVING NORTH AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN PANOLA AND QUITMAN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3426 9045 3426 9040 3442 9040 3442 9030
3453 8999 3416 8999 3416 9014 3407 9014
3407 9045
TIME...MOT...LOC 2228Z 199DEG 41KT 3420 9021Special weather statement, May 30, 4:45 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CDT THU MAY 30 2013
ARZ017-026-027-302330-
CRAIGHEAD AR-LAWRENCE AR-POINSETT AR-
545 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES NORTHWEST OF WEINER AT 545 PM CDT...
MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...LAWRENCE AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR BONO...BROOKLAND...HARRISBURG AND JONESBORO...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3586 9105 3597 9100 3597 9050 3544 9078
3544 9104
TIME...MOT...LOC 2245Z 222DEG 50KT 3572 9097Thunderstorm Wind, Lawrence
- When
- May 30, 4:45 PM CST to 4:50 PM CST
- Where
- Lawrence County, Ravenden to 0.78 mi N of Ravenden
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 36.230, -91.250
Straight line winds knocked down several trees and a few power poles in Ravenden. One person was injured by a falling tree.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, May 30 to 31, 20137 deaths · 17 injured · $16 million · EF2 · 58 events
- Tornado and Flash Flooding in Missouri, May 30 to 31, 20132 deaths · 2 injured · $80,000 · EF1 · 61 events
- Tornadoes and Hail in Oklahoma, May 30, 2013$3.1 million · EF2 · 29 events
- Hail and Damaging Winds in Illinois, May 30, 20131 death · $6,000 · 1.25 in hail · 19 events
- Rip Current in Florida, May 30, 20131 death · 1 event
- Rip Current in Florida, May 30, 20131 death · 1 event
- Tornado and Flash Flooding in Arkansas, May 30 to 31, 2013$1.4 million · EF1 · 5 events
- Tornadoes and Hail in Iowa, May 30, 2013$125,000 · EF1 · 30 events
- Flash Flooding and Flood in Illinois, May 30 to 31, 2013$464,000 · 61 kt wind · 22 events
- Hail and Damaging Winds in Wisconsin, May 30, 2013$411,000 · 1 in hail · 19 events
- Tornadoes and Flood in Oklahoma, May 30, 2013$85,000 · EF0 · 46 events
- Hail and Damaging Winds in Kentucky, May 30, 20132 injured · $123,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 457200.